# SDR SWAA2021123049319

- Difficulty date: December 2, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK IN HORIZONTAL PRESSURE DECK BS 672; RBL 41; WL 202. 1.3' LONG CRACK. MARKED IN BLACK INK. ; / [01] REMOVED FASTENER FROM THE DAMAGED WEB BS663-BS674 RBL32-RBL60 WL202 I.A.W SRM 53-40-51-SR-2 REPAIR 2 PAR 4(C)(2); [02] REMOVED DAMAGED PART OF THE HORIZONTAL PRESSURE DECK BS663-BS674 RBL38-RBL60 WL202 I.A.W SRM 53-40-51-2R-2 PAR.4.C(3)(A); [03] REQUEST HFEC INSPECTION I.A.W SRM 53-40-51-2R-2 PAR.4.D(1)(3) TRIM LINE AND OPEN HOLES.; [04] VERIFIED DAMAGE REMOVAL AND ACCOMPLISHED A DVI OF REPAIR AREA; IAW SRM 53-40-51-2R2 STEP 4 C. AND D(5).; [05] EDDY CURRENT INSPECTED TRIMMED EDGES IN ACCORDANCE WITH 737 NDT MANUAL PART 6; 51-00-00 PROCEDURE 23. NO CRACKS FOUND. EDDY CURRENT INSPECTED OPEN HOLES COMMON TO REPAIR AREA IN ACCORDANCE WITH 737 NDT MANUAL PART 6; 51-00-00 PROCEDURE 16. NO CRACKS FOUND.  TOOL I.D. ATS729 (OLYMPUS NORTEC 500) TOOL I.D. ATS1411 (OLYMPUS MINIMITE ROTORY SCANNER.; [06] FABRICATED ITEM (1) DOUBLER FROM 2024-T3 0.080' IN. CLAD LOT #1436588-1 (1EA);ITEM (2) STIFFENERS FROM BAC1505-100052 7075T6 LOT #1472381-1 (7EA) AND ITEM (3) WEB FROM 2024-T3 0.063' IN. CLAD LOT # 1466518-1(1EA) ALL I.A.W SRM 53-40-51-2R-2 PAR.4.E(1).F-J.OK TO PRIMED; [07] VERIFIED CORRECTIVE ACTION 6.
